Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Hypertension, dark urine color, dryness, uncomfortable, muscle pain, kidney failure, cough. Help?

I was on 2.5 mg Ramipril for treatment of hypertension and my urine turns a darker colour and there was a strong smell as I progressed with the medication . My nose lining was dry and uncomfortable. I had some coughing and there was muscle pain on the back of my left leg and also somewhere on my right hip. My doctor has now changed to 50mg of Losartan, the muscle pain has reduced, my urine still smells strong, the colour is not as dark. Are my kidneys failing? What will happen if my kidneys continue to fail. I do not see any drop in BP readings, does that mean the dosage needs to be increased? or how long does it take before Losartan works? Many thanks.
Asked On : Fri, 29 Mar 2013
Answers:  1 Views:  127
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
i think you are diabetic and hypertensive....ramipril saves the kidney.....but if u develop muscle pain change your medicine to losartan......its a disease progression we can slow it with losartan but cant stop it.......hypertensive kidney failure can be stoppped by keeping bp below 130/80 ...but with diabetes u will have kidney failure after 12 years of diagnosis...losartan works in 1-2hrs after taking it...your urine smells coz with mild to moderate kidney failure infectios are come ,...get antibiotics and strict bp control woth losartan
take care
Answered: Sat, 30 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor